# SDR 2008UALA05632

- Difficulty date: September 8, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 52,983 hours, 36,850 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Transceiver
- Part number: 6225219120
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS OXYGEN MASK WILL NOT TRANSMIT WITH MASK ON.  FOUND NR 3 TRANSCEIVER FOUND FAULTY.  REPLACED TRANSCEIVER.  OP CHECKS OKAY.
